# SDR SIMA201128703

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 21,659 hours, 19,536 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2601
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3055 ON TAXI AFTER LANDING THE CREW REPORTED, RECEIVED A SPURIOUS BAGGAGE SMOKE EICAS MESSAGE AND ILLUMINATION OF THE BAGGAGE EXTG BUTTON.  THE MESSAGE WENT AWAY, LIGHT IN BUTTON DID NOT.  THE CREW DECLARED AND EMERGENCY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMB 140 FIM TASK 26-15-00-810-805A FOUND TO BE TRANSITORY CONDITION.  UPON GENERAL VISUAL INSPECTION OF SMOKE DETECTORS 1 & 2,  FOUND 1 TO BE EXTREMELY DIRTY.  ALSO FOUND CAGE DAMAGED.  REMOVED AND REPLACED SMOKE DETECTOR 1 IAW EMB 140 AMM 26-15-01.  REMOVED AND REPLACED CAGE IAW EMB 140 AMM 26-15-0.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
